# SDR CA971121001

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- System (JASC): 7602 · Mixture Control
- Part: Cable
- Part number: 5038901021
- Condition: Broke
- Location: Eng Mixture
- Stage of operation: AP
- Nature of condition: G
- Precautionary procedure: E

## Discrepancy

(CAN) THE RT ENGINE FUEL MIXTURE CABLE FAILED ON APPROACH.  THIS ACTION RESULTED IN THE RT ENGINE MIXTURE ROLLING BACK TO IDLE CUT-OFF STOPPING THE ENGINE.  MAINTENANCE INVESTIGATION REVEALED THE MIXTURE CABLE FAILED AT THE SWAGE ATTACHMENT END TO THE ROD AT THE ENGINE.  CABLE REPLACED.
